# SDR DALA1225129001

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 52,948 hours, 38,869 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 59306101
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN MSP FOR  PSV, AND DURING INSPECTION PER EA 09-470871-12AD, AN ELONGATED HOLE WAS FOUND ON THE LT LOWER AFT HOLE (HOLE COMMON TO LT SPAR FWD FLANGE).  A BUSHING ONLY REPAIR FOR THIS HOLE LOCATION IS NOT ALLOWED PER SG09550004 REV "B".  REPAIR ACCOMPLISHED PER ER/A 502538-14AD.
